Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalized cyclic cohomology
associated with deformed commutators

Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 124 (1996), 1743-1753
MSC (1991): Primary 47A55; Secondary 47G05
MathSciNet review: 1307572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The generalized cyclic cohomology is introduced which is associated with $q$-deformed commutators $xy-qyx$. Some formulas related to the trace of the product of $q$-deformed commutators are established. The Chern character of odd dimension associated with $q$-deformed commutators is studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A55, 47G05

Retrieve articles in all journals with MSC (1991): 47A55, 47G05

Additional Information

Daoxing Xia
Affiliation: Department of Mathematics, Vanderbilt University, Nashville, Tennessee 37240

PII: S 0002-9939(96)03204-2
Keywords: Cyclic cohomology, Chern character, deformed commutator, twisted commutator
Received by editor(s): July 11, 1994
Received by editor(s) in revised form: November 11, 1994
Additional Notes: This work is supported in part by NSF grant DMS-9400766. Part of this paper has been presented to the Functional Analysis Colloquium of UCB, Seminar of Operator Theory of SUNY, Buffalo and GPOTS, Lincoln, Nebraska, 1994.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia